What are the tests for Synthroid (thyroxine) overdose?

Tsh,T3, T4, symptoms. Blood tests can determine overdose. Symptoms of excessive thyroid intake include anxiety, heart racing, headaches, hair shedding, shortness of breath, muscle weakness, overactive bowel function (i.e. Frequent bms, loos stools), possibly elevated temperature, weight loss, high blood pressure. Over long period of time, eyes will start to protrude.

Related Questions

What is the definition or description of: Thyroxine overdose?

Taking too much. The definition of a drug overdose (legal or illegal) of any kind is simply taking too much of a substance than is recommended. Technically the FDA adds the most important part: at amounts sufficient to possibly cause or that causes an adverse event or side effect. You can overdose on an accepted amount if it right too much for you, someone on 25 mcg thyroxine who takes 2 technically overdosed. Read more...

What is the definition or description of: Synthroid (thyroxine) overdose?

Synthroid. Synthroid (levothyroxine) overreplacement causes subclinical hyperthyroidism (normal serum T4 and T3 and low serum TSH concentrations) or even overt hyperthyroidism. The main risks are arrhythmia and accelerated bone loss/fractures, especially in older patients. Maintenance dose should be adjusted appropriately by a physician. Read more...